Bulletin of the American Mathematical Society

On self-dual scrolls

E. J. Wilczynski

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 11, Number 1 (1904), 8.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183418115

Mathematical Reviews number (MathSciNet)
MR1558166

Zentralblatt MATH identifier
35.0628.01

Citation

Wilczynski, E. J. On self-dual scrolls. Bull. Amer. Math. Soc. 11 (1904), no. 1, 8. https://projecteuclid.org/euclid.bams/1183418115


Export citation

See also

  • Cited work: C. H. Sisam. On self-dual scrolls. Bull. Amer. Math. Soc., Volume 10, Number 9 (1904), 440--441.